# SDR HEEA968375

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010182101
- Condition: Excess Wear
- Location: M/R
- Part time: 124 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE WEAR ON OUTBOARD BEARING FACE. INSTALLED SERVICEABLE BEARING.  CHECK FOR PROPER FIT AND CORRECT TORQUE.
